You could try something like epiderm- it does have any steroid in it its an emollient- you need something very greasy- so my dermatologist tells me- they said i have lip lickers eczema on my top lip but im 99% certain that i never lick my top lip! Also see if you can get hydrocirtisone- its one of the weakest ones- i have really bad eczema all over me and the derm and gp have told me that the only thing dermovate should ever be used for is very bad spots on your hands feet etc but never on your face. Go for oitnment based things rather than cream- for some reason they are better.
Psoriasis is another dry skin condition that may require treatment. The condition will present as dry, scaly skin, which will likely cause discomfort and irritation. Psoriasis can affect anywhere on the body, though the most commonly affected areas are the scalp, hands, feet, knees, and elbows. Psoriasis is thought to occur when the body’s immune system mistakenly targets healthy skin cells. Flare-ups of psoriasis can be triggered by stress, injury, hormonal changes, binge drinking, smoking, or as a reaction to certain medicines. Like with eczema, areas of skin affected by psoriasis will be more prone to infection. If an infection is present, a combination treatment, such as Fucidin H Cream will likely be prescribed.
So glad I found your site after reading all the other alarming information. I was diagnosed a year ago with LS, but everyone has talked of Gynaecologist referals so how come I ended up in Dermotology? What worries me are the lumps & bumps which are referred to and which I have plus blisters. Help is this normal? I am using an emulent based cream for washing & barrier protection & a stronger steriod cream (as the first cream didn’t work, but having said that, was I not using enough, as they say sparingly!) How do you know if you are reacting to the creams etc with this problem? How demoralised I feel as a woman who looked forward to & shortly enjoyed the freedom of sex after her hysterectomy to now not being able to have sex. (Sorry feeling low). Its also funny that after the ‘op’ I started swimming again & it is said that clorine can affect you, it was a few months after when problems started together with a reaction to 2 medications really kick started it. I also have read that you can be alergic to ‘sperm fluid’ is this then also another starting point after the ‘op’ since previous protection used?